# SDR SIMA200727402

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 14,796 hours, 14,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Loose
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOISE FROM UNDER FLOOR AT ROWS 11 - 13/VIBE HEARD IN COCKPIT AND FELT IN YOKE.  WHILE PERFORMING VIBRATION INSPECTION WC 05-005 FOUND LEFT AND RIGHT FLAP STAB FAIRINGS LOOSE.  RESECURED LEFT AND RIGHT FLAP STAB FAIRINGS IAW CRJ AMM 53-82-82.  C/W VIBRATION WORK CARD 05-005.  FCF SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
